Acta Mathematica

Inequalities for strongly singular convolution operators

Charles Fefferman

Full-text: Open access

Note

This work was supported by the National Science Foundation.

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 124 (1970), 9-36.

Dates
Received: 12 June 1969
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889649

Digital Object Identifier
doi:10.1007/BF02394567

Mathematical Reviews number (MathSciNet)
MR257819

Zentralblatt MATH identifier
0188.42601

Rights
1970 © Almqvist & Wiksells Boktryckeri AB

Citation

Fefferman, Charles. Inequalities for strongly singular convolution operators. Acta Math. 124 (1970), 9--36. doi:10.1007/BF02394567. https://projecteuclid.org/euclid.acta/1485889649


Export citation

References

  • Benedek, A., Calderón, A. P., & Panzone, R., Convolution operators on Banach space valued functions. Proc. Nat. Acad. Sci., U.S.A., 48 (1962), 356–365.
  • Calderón, A. P., Intermediate spaces and interpolation, the complex method. Studia Math., 24 (1964), 113–190.
  • Herz, C., On the mean inversion of Fourier and Hankel transforms. Proc. Nat. Acad. Sci., U.S.A., 40 (1954), 996–999.
  • Hirschmann, I. I., On multiplier transformations. Duke Math. J., 26 (1959), 221–242.
  • Hörmander, L., Pseudo-differential operators. Proc. Symposia Pure Appl. Math., 10 (1967), 138–183.
  • Hunt, R., On L(p,q) spaces. L'Enseignement Math. 12 (1966), 249–276.
  • Stein, E. M., Singular integrals. Harmonic functions and differentiability properties of functions of several variables. Proc. Symposia Pure Appl. Math., 10 (1967), 316–335.
  • — On some functions of Littlewood-Paley and Zygmund. Bull. Amer. Math. Soc., 67 (1961), 99–101.
  • — The characterization of functions arising as potentials. Bull. Amer. Math. Soc., 67 (1961), 102–104.
  • Stein, E. M.Integrales singulieres et fonctions differentiables de plusieurs variables. Lecture notes, Faculté des Sciences d'Orsay.
  • Stein, E. M. & Weiss, G., An extension of a theorem of Marcinkiewicz, and some of its applications. J. Math. Mech., 8 (1959), 263–284.
  • Wainger, S., Special trigonometric series in k dimensions. Memoirs Amer. Math. Soc., 59 (1965).
  • Watson, G. N., Theory of Bessel functions. 2nd edition, Cambridge University Press, New York, 1962.
  • Zygmund, A., Trigonometric series, I, II. Cambridge University Press, New York, 1959.